# SDR ABXA9701252

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE EXPERIENCED STRONG HYDRAULIC FLUID ODOR IN COCKPIT.  FLUID ODOR WAS FOUND TO BE RESIDUAL FLUID FROM PREVIOUS HYDRAULIC LEAK AT CARGO DOOR HYDRAULIC PUMP.  CLEANED RESIDUAL FLUID.
